On the algebraic structure on the jet prolongations of fibred manifolds

Ivan Kolář; Marco Modugno

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 4, page 601-611
  • ISSN: 0011-4642

How to cite

top

Kolář, Ivan, and Modugno, Marco. "On the algebraic structure on the jet prolongations of fibred manifolds." Czechoslovak Mathematical Journal 40.4 (1990): 601-611. <http://eudml.org/doc/13882>.

@article{Kolář1990,
author = {Kolář, Ivan, Modugno, Marco},
journal = {Czechoslovak Mathematical Journal},
keywords = {affine tower; graded affine map; admissible affine bundle; Lagrangian; Euler morphism; r-connection of tower type},
language = {eng},
number = {4},
pages = {601-611},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the algebraic structure on the jet prolongations of fibred manifolds},
url = {http://eudml.org/doc/13882},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Kolář, Ivan
AU - Modugno, Marco
TI - On the algebraic structure on the jet prolongations of fibred manifolds
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 4
SP - 601
EP - 611
LA - eng
KW - affine tower; graded affine map; admissible affine bundle; Lagrangian; Euler morphism; r-connection of tower type
UR - http://eudml.org/doc/13882
ER -

References

top
  1. A. Cabras D. Canarutto M. Modugno, Structured bundles, Seminar text, Florence. 
  2. R. S. Gardner W. F. Shadwick, Equivalence of one dimensional Lagrangian field theories in the plane I, Lecture Notes in Mathematics 1156, Springer 1985. 154-179. (1985) MR0824065
  3. H. Goldschmidt, Non Linear Partial Differential Equations, J. Diff. Geom. 1 (1967) 269-307. (1967) 
  4. I. Kolář, 10.1016/0393-0440(84)90007-X, J. Geometry and Physics, / (1984), 127-137. (1984) MR0794983DOI10.1016/0393-0440(84)90007-X
  5. I. Kolář M. Modugno, On the algebraic structure on the bundles of higher order velocities, Seminari Istituto di Matematica Applicata „G. Sansone", Florence, 1989. (1989) 
  6. P. Libermann, Sur les prolongements des fìbrés principaux et groupoides différentiables, Semin. Anal. Glob., Montréal, 1969, 7-108. (1969) MR0356117
  7. L. Mangìarotti M. Modugno, New Operators on Jet Spaces, Ann. Fac. Sci. Toulouse, V (1983), 171-198. (1983) MR0735661
  8. L. Mangiarotti M. Modugno, Fibered Spaces, Jet Spaces and Connections for Field Theories, , Proc. of Int. Meeting "Geometry and Physics", Florence 1982, Pitagora Editrice, Bologna 1983, 135-165. (1982) MR0760841
  9. J. Pradines, Fibrés vectoriels double symmétriques etjets holonomes d'order 2, CRAS Paris, 278 (1974), 1557-1560. (1974) MR0388433
  10. A. Trautman, Invariance of Lagrangian systems, General Relativity, Papers in honour J. L. Synge, Clarendon Press, Oxford 1972, 85-99. (1972) Zbl0273.58004MR0503424

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.